# SDR CA990318019

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee
- Part number: 268
- Condition: Cracked
- Location: Hyd Manifold
- Component: Ozone, OAS29301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  HYDRAULIC MANIFOLD CRACKED.
